Are ACE inhibitors realy safe in the patients receiving venom immunotherapy
Makaleler > Tam Makale · 2012
Yazarlar: Mehmet Ünsel, F. Ömür Ardeniz, Emine Nihal METE GÖKMEN, Aytül Sin
Asthma Allergy Immunology, Uluslararası, 2012, cilt 10, ss 100-103
Özet
Few reports have been notified regarding systemic allergic reactions in patients being put on angiotensin corverting enzyme (ACE) inhibitor during the course of venom immunotherapy. There have been conflicting suggestions with respect to ACE inhibitor use during the course of VI in the literature. There is no consensus report clarifying this issue in the clinical practice. Herein we reported a case experienced anaphylaxis after being put on angiotensin corverting enzyme (ACE) inhibitor and beta-blocker therapy by reason of heart attack while receiving venom immunotherapy injections with Apis mellifera in the maintenance phase and discussed the likely causitive factors.